# SDR WX0A2021112273874

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 45,760 hours, 31,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE BATTERIES REQUIRE REPLACEMENT-MX-024 EXP 09/21 / REMOVED AND REPLACED AFT MEGAPHONE BATTERIES AND OPS CK GOOD REF WC 25-200-023; MX-024 EXP 11/22."
